# SDR FDKA200703110

- Difficulty date: March 12, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,752 hours, 12,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FDM 6018 BNA-MCO (1050 PHX LCL).  AFT EMERGENCY EXIT FLOOR LIGHTING INOP.  MX RECONNECTED AND OPS CHECK NORMAL.
